American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C27) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Richard Sharp. A local limit theorem for closed geodesics and homology. Trans. Amer. Math. Soc. 356 (2004) 4897-4908. MR 2084404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John Etnyre and Robert Ghrist. Contact topology and hydrodynamics III: knotted orbits. Trans. Amer. Math. Soc. 352 (2000) 5781-5794. MR 1781279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Edward Kasner and Aaron Fialkow. Geometry of dynamical trajectories at a point of equilibrium . Trans. Amer. Math. Soc. 41 (1937) 314-320. MR 1501904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. Baley Price. On reversible dynamical systems . Trans. Amer. Math. Soc. 37 (1935) 51-79. MR 1501778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] George D. Birkhoff. Dynamical systems with two degrees of freedom . Trans. Amer. Math. Soc. 18 (1917) 199-300. MR 1501070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] George D. Birkhoff. Proof of Poincar\'e's geometric theorem . Trans. Amer. Math. Soc. 14 (1913) 14-22. MR 1500933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. R. Moulton. A class of periodic orbits of superior planets . Trans. Amer. Math. Soc. 13 (1912) 96-108. MR 1500908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1